Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

sympthoms other than weight gain

From: turtles - 3 weeks 4 days ago

I have Hemochromotosis (iron overload) which caused me to develop Graves' disease. I had the RAI for my Graves' disease in May of this year. I have been on levyhyroxine since June. I have up and down with dosage levels since my TSH is still high. However, I have gain over 30 lbs on this med. I have been on a diet and workout at the gym. I am in constant pain from my joints, which I am told goes along with my problem. I lost a significant amount of hair and the weight gain is unbearable. My other problem is that my iron levels have bottomed out from 625 to 10. My drs do not know why this has happen. Has anyone else experienced the drop in iron levels while being on this med?

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU